# SDR 2011F00143

- Difficulty date: June 12, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N824MG
- Make and model: Lear 55LEAR
- Aircraft serial: 106
- Aircraft time: 12,781 hours, 9,152 cycles
- Engine: Garrtt TFE7313A
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DEPARTING, THE CAPTAIN REPORTED THAT AT ABOUT 60 KTS THE AMBER CABIN PRESSURE WARNING LIGHT ILLUMINATED, THE CAPTAIN DECIDED TO ABORT THE TAKEOFF.  AFTER ROLLING CLEAR OF THE RUNWAY ONTO A TAXIWAY, HE SWITCHED THE CABIN AIR FROM ON TO OFF THEN BACK ON. THE CABIN PRESSURE LIGHT WENT OUT.  DECIDED TO ATTEMPT ANOTHER TAKEOFF.  NO FURTHER PROBLEMS REPORTED.
